# SDR USAA2013012500001

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FLOOR PANEL 261DF BETWEEN FR66 TO FR68 & BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL 261DF IAW IRM 9701 REVISION G.
